# SDR UALA2012030101276

- Difficulty date: March 1, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,414 hours, 22,177 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1B7486
- Part serial: 54
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO REVERSE ABOVE IDLE REVERSE BOTH ENGINES.  ON EPCS SHOWED P & S 2.5 BLEED-EEC, P351-25, S351-25, P350-22.  CHECK WIRES FROM 2.5 BLEED TO EEC NO FAULTS FOUND.  REPLACED EEC AND TESTED ON ENGINE RUN.  BOTH ENGINES REVERSED AND INTERLOCK RELEASED ALLOWING REVERSE POWER.
